# SDR USAA2009052991338

- Difficulty date: May 6, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 69,436 hours, 43,048 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C252281
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - NR 6201083 - GALVANIC CORROSION ON AFT FACE OF FUSELAGE FRAME AT BS727C BETWEEN S26L TO S27L. REPAIRED AFT FACE OF FUSELAGE FRAME AT BS727C BETWEEN S26L TO S27L IAW B737 SRM 53-00-07.
